MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.35 WIRE, 12, STERILE

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.35 WIRE, 12, STERILE
Model Number A22201C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: hf-resection electrode, loop, 24 fr., 0.35 wire, 12°, sterile, single use, 12 pcs.Pma/510k: k790071/ k903323/ k951863/ k954488/ k931763/ k931764.The suspect device has not been returned to olympus for evaluation.The investigation was based on the information provided by the customer.A dhr review cannot be performed since the lot number is unknown.However, the manufacturing and quality control review was performed for the last 24 months of production and there are no non-conformities or deviations regarding the described issue.A definitive root cause was not identified.Based on the available information, the legal manufacturer determined the probable cause of the failure is likely due to wear and tear.Investigation activities have been opened to manage the actions related to this issue and any required mdr reporting.The instructions for use state a suitable replacement device must be provided during an application.Not returned to manufacturer.
 
Event or Problem Description
The customer reported to olympus the resectoscope loop broke intraoperatively during use.The customer reported no adverse event or harm to the patient.Additional information was requested of the customer.However no additional information was provided.It is unknown if the broken loop fell into the patient.

Brand Name
HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.35 WIRE, 12, STERILE
Common Device Name
HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key12309241
Report Number9610773-2021-00221
Device Sequence Number17118757
Product Code GCP
UDI-Device Identifier14042761036648
UDI-Public14042761036648
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22201C
Device Catalogue NumberA22201C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1